Lower semicontinuous envelopes in W^{1,1}xL^p

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

It is studied the lower semicontinuity of functionals of the type \int_{\Omega} f(x, u, v,\nabla u)dx with respect to the (W^{1,1} \times L^p)-weak*topology. Moreover in absence of lower semicontinuity, it is also provided an integral representation in W^{1,1}\times L^p for the lower semicontinuous envelope.
Original languageUnknown
Title of host publicationBanach Center Publications
Pages187-206
DOIs
Publication statusPublished - 1 Jan 2014
EventCalculus of Variations and PDEs -
Duration: 1 Jan 2012 → …

Conference

ConferenceCalculus of Variations and PDEs
Period1/01/12 → …

Cite this